How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Owen Your Own Question
Dr. Owen
Dr. Owen, U.S. Board Certified Physician
Category: Urology
Satisfied Customers: 55754
Experience:  Board Certified in 2 Medical specialities and US Medical School Graduate
18703594
Type Your Urology Question Here...
Dr. Owen is online now
A new question is answered every 9 seconds
Urology

Tip of my penis is red. It happens after masturbation or sex.

Tip of my penis is... Show More
Tip of my penis is red. It happens after masturbation or sex. I was treated for chlymadia and the redness went away and came back after I was off the antibiotics. Also, recently underwent surgery to remove a cyst on backside and during that time I was on cephalxen and the symptoms in my penis went away but came back as soon as I was off the antibiotics.   I tested negative for chlymdaida and gonorreah. So, when I masturbate or have sex my penis tip gets red and the top of my penis is red and it wont go away. What should i do?
Submitted: 7 years ago.
Category: Urology
Show Less
Ask Your Own Urology Question
replied 7 years ago.
Usually the tip of penis getting just red, or in medical terminology it is called erythematous, is usually due to engorgement and "blockage" of the valves to open completely to release so blood flows back. Also, another problems is that you might be having a histamine release cause this redness due to irritation of the penis. You can try something simple at first using an antihistamine, a non-sedating one such as claritin or zyrtec and see how that works, and you can take these pills once a day (especially if you are "active") and see if this works. If you tested negative for the STD's as mentioned in your question, then you should be fine. Take care.
Customer reply replied 7 years ago.
Its not just the tip of my penis. The redness extends a on the top of the head also. Everything else looks fine. Will the antihistamine help with all that redness. Also, there is some slight discomfort but not during urination.
Dr. Owen, U.S. Board Certified Physician replied 7 years ago.
Yes, that is exactly what I'm talking about. It should be fine with the antihistamine - but realize it doesn't work immediately so take once a day.

Related Urology Questions